# SDR FDEA201409242757

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 62,009 hours, 22,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Part number: 140N275410
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR NOT RELEASING GIRT BAR WHEN DISARMED.  SLIDE  FELL OUT ONTO STAIRS BUT DID NOT INFLATE, ALSO DOOR ASSIST BOTTLE DEPLOYED.   ALSO DOOR ASSIST BOTTLE DEPLOYED.  R & R R1 DOOR EMERGENCY POWER SPRING CYLINDER.  INSTALLED NEW SLIDE.  R & R RT R1 DOOR FWD GIRT BAR LIFTER ALIGNMENT BRACKET MECHANISM RIG.  OPS CHECKED GOOD ON GIRT BAR.
